Jump to content

mike99: Invega sustenna pssd crash


mike99

Recommended Posts

Hello everyone I am a 22 year old male I had PSSD for 5 months now from 2 injections of invega sustenna I was improving but I have recently crashed I was back to 85 percent now I feel that back to like 70 percent  I feel that my dopamine level is low am having mood swings and feel depressd and sick to my stomach any suggestions on what I should do?

Edited by arbor
Link to comment
  • arbor changed the title to mike99: Invega sustenna pssd crash
  • Moderator

Welcome @mike99 to SA.

 

To get you started and to give you pertinent information, we ask members to summarize their medication history in a signature -- drugs, doses, dates, and discontinuations & reinstatements in a list format.   

 

Account Settings – Create or Edit a signature

 

I'm glad to read that you were improving.  85% is really fantastic.  Unfortunately, recovery from these psycho-medications is often up and down.  Here's a link that addresses this pattern:

The Windows and Waves Pattern of Stabilization

 

PSSD, like other symptoms of these drugs and their withdrawal, can feel alarming, that's for sure.  However, they are not permanent, and with time there is healing.  Some people return to normal fairly quickly while others take longer.  It's impossible to predict.   The process of healing can call for a lot of patience.  This link helps explain what's going on:

What is withdrawal syndrome?

 

These 2 links have more information about invega sustenna:

Tips for tapering off Invega (paliperidone)

 pharmacokinetics of Invega Sustenna 

 

On 7/12/2021 at 2:59 AM, mike99 said:

I feel that my dopamine level is low am having mood swings and feel depressd and sick to my stomach

I'm really sorry you're experiencing these symptoms.  Many people go through these, especially in the early or acute phase.  The symptoms tend to even out and finally fade away as recovery continues.  In the meantime, you might find reading this link helpful:

What to do for dizziness, queasiness, nausea - Symptoms and ...

I also encourage you to browse the site, especially the Self Care section which has many topics for helping with the emotional symptoms of withdrawal:

 

symptoms and self care   

Non Drug Ways to Cope with Withdrawal Symptoms

 

The link on neuro-emotions, I find really useful:

Neuro-emotions

 

We don't suggest many supplements, but 2 that many of us find helpful are magnesium and omega-3 fish oil. Here are the links for info about those. It is suggested to add one at a time, and start with a low dose to see how it affects you. 

 

Magnesium

 

Omega 3 Fish Oil

 

This is your Introduction site where you can ask questions and connect with other members.

I'm glad you found us,

Arbor

 

Zoloft: 1995 - 2015

Prozac: 2015 - 2018 (tapered from 40mg x day on July 31 to 30mg on August 31 to 20mg on September 31 to 10mg October 31 to 0mg on  December 15, 2018

Gabapentin: 2016 to 2019  (tapered from 300mg x day to 150mg on August 31, 2019 to 75mg on September 15 to 50mg on September 31 to 25ishmg on October 15 to 0mg on December 1, 2019

Enalapril: 2010 - 2019

Lipitor: 2017 -2017

Metformin: 2000 - 2020

Liothyronine: 2007 - 2019

Levothyroxine: 2000 - 

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy